Prednisone 30mg for 3days , need to taper?/ will i get a puffyface?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Dec 2012
Total Posts : 3
   Posted 12/26/2012 12:47 AM (GMT -6)   
So recently i found out i had acute bronchitis after coughing for a month , so my doctor gave me prednisone 30mg for 3days , im wondering if i will get a slightly puffy face or would i see no visible side effect? and will i need to taper although its only for 3 days? im really concerned about it because i have a phobia for prednisone after taking it for 9 months .. the weight gain and moonface was terrible and it took me one year to go back to what i looked before

Forum Moderator

Date Joined May 2005
Total Posts : 7674
   Posted 12/26/2012 9:28 AM (GMT -6)   
In 3 days you will not get a moon face and you don't have to taper. Please take exactly as the doctor prescribed.

Hope you feel better soonest!
Lynnwood, Lupus & Sjogren's Moderator
"Life is far too important to be taken seriously" - Oscar Wilde
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 24, 2018 8:15 AM (GMT -6)
There are a total of 2,943,416 posts in 322,951 threads.
View Active Threads

Who's Online
This forum has 161321 registered members. Please welcome our newest member, Pebble78.
325 Guest(s), 5 Registered Member(s) are currently online.  Details
TheProstateCancerCoach, mpost, ceecee600, FamilyGuy, NotQuiteAntonio